VOL. 61 · NO. 3 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 61 (3), (2009)
No abstract available
Articles
David A. Cox, Christine von Renesse
Tohoku Math. J. (2) 61 (3), 309-332, (2009) DOI: 10.2748/tmj/1255700197
KEYWORDS: toric varieties, primitive collections, 14M25
Mao-Sheng Chang, Shu-Cheng Lee, Chien-Chang Yen
Tohoku Math. J. (2) 61 (3), 333-347, (2009) DOI: 10.2748/tmj/1255700198
KEYWORDS: Riemannian metric, $\Gamma$-convergence, functions of bounded variations, 49J45
Nobuo Tsuchiya, Aiko Yamakawa
Tohoku Math. J. (2) 61 (3), 349-364, (2009) DOI: 10.2748/tmj/1255700199
KEYWORDS: solvable Lie groups, lattices, homogeneous actions, 22E25, 22F30, 57S20
Michel Brion
Tohoku Math. J. (2) 61 (3), 365-392, (2009) DOI: 10.2748/tmj/1255700200
KEYWORDS: 14M17, 14F17, 14L30
Taro Asuke
Tohoku Math. J. (2) 61 (3), 393-416, (2009) DOI: 10.2748/tmj/1255700201
KEYWORDS: Infinitesimal deformations, Bott class, Schwarzian derivatives, 58H10, 32S65, 53B10
Jinping Zhang, Shoumei Li, Itaru Mitoma, Yoshiaki Okazaki
Tohoku Math. J. (2) 61 (3), 417-440, (2009) DOI: 10.2748/tmj/1255700202
KEYWORDS: M-type 2 Banach space, integrals of set-valued stochastic processes, set-valued stochastic differential equation, 65C30, 26E25, 54C65
Back to Top